# SDR MALA976399

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Inop
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ADI WENT BLANK ON CLIMBOUT, THE HORIZON TILTED OVER X-SIDE DATA CORRECTED IT.  NR 1 ADI WAS THE LAST TO INITIALIZE.  RETURNED TO MSP.  MAINTENANCE REPLACED NR 1 AHRS COMPUTER.  OPS CHECK GOOD IAW SF340 MM CH34.
